MathSciNet Relay Station
MathSciNet bibliographic data
MR2352736 (2008h:57021) 57M27 (16S34)
Massuyeau, Gwénaël Finite-type invariants of 3-manifolds and the dimension subgroup problem. J. Lond. Math. Soc. (2) 75 (2007), no. 3, 791–811.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement